# SDR SWAA2018041821293

- Difficulty date: April 8, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AT UPPER SILL WEB AT BS 312, BETWEEN STRINGERS 5L TO 6L,  STIFFENER CRACKED.  REPAIRED THE STIFFENER IAW EA.
